🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓The information below is per-pack only
✓THE ACTIVE INGREDIENT in Amazon Basic Care Infants' Pain & Fever, Dye-Free Grape Flavor, is acetaminophen 160 mg per 5 mL. Compare to Infants' Tylenol Oral Suspension active ingredient
✓MADE FOR AGES 2-3 YEARS: This product is a Grape flavored oral suspension liquid, formulated for children ages 2 to 3 years; for fast, effective relief of fever and pain
✓PAIN RELIEVER & FEVER REDUCER: Amazon Basic Care Infants' Pain & Fever temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache
✓FREE OF: alcohol, aspirin, ibuprofen, gluten & high fructose corn syrup. This infants' pain reliever & fever reducer for children ages 2 to 3 years is dye-free with a non-staining formula
✓USE ENCLOSED SYRINGE only. Do not use other cups or spoons. Pediatrician Preferred Dosing System